advertisement
Question
Posted by: Clare | 2007/08/19

Serdep 50

I was on the injection for a few years, i stopped taking it four months ago. have still not had my period. my doctor took blood tests, urine sample and sent me for a pelvic ultrasound. The tests all came back negative. The ultrasound was perfect, and my lining is normal. No cysts etc. I have been suffering from lower back pain, abdmonial cramps and moodiness. My doctor prescribed serdep 50. I am also trying to lose weight and would like to conceive in -+ a year. Can you give me more info on serdep 50? as far as i know it is a anti-depressent

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Clare
Serdep is an antidepressant - see http://www.cipladoc.com/html/protechtherap/Serdep-50.htm
It can take a while for you to get back into a cycle after the injection - I find that using a bi or triphasic contraceptive pill for a month or so helps your body to get back into cycle again.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement